# SDR REXA201100191

- Difficulty date: March 22, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N821AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8021
- Aircraft time: 14,330 hours, 11,794 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 PRESSURE BULKHEAD FROM LBL 27 TO RBL 36 AT WL 103.5 HAS BEEN CHAFED APPROX .1" LONG BY .1" WIDE X 0.006" DEEP.  REPAIR IAW BOMBARDIER REO 601R-53-61-2155.
